# SDR COMA0010043

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 20,680 hours, 22,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 12043180001
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING AFTER TAKEOFF.  SECURED LOOSE BRACKET AT CARGO DOOR WARNING MICRO SWITCH.
